# SDR SWIA200312537

- Difficulty date: October 20, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 26,049 hours, 34,403 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 1563
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 3,975 hours, 4,935 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AUTOPILOT FAILED IN FLIGHT DURING CLIMB.  REMOVED AND REPLACED CAPTAIN'S APC-65B.  OPS CHECKS GOOD.
